MathSciNet Relay Station
MathSciNet bibliographic data
MR1383474 17B10 (17A30 17B55 18G60 19D55)
Loday, Jean-Louis; Pirashvili, Teimuraz Leibniz representations of Lie algebras. J. Algebra 181 (1996), no. 2, 414–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement